# SDR DALA2024060705873

- Difficulty date: June 4, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 109,791 hours, 15,722 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Slide Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1603 2L DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: COULD NOT DUPLICATE FAULT 2L DOOR SLIDE LIGHT OPS NML PER B767- 300 AMM 33-51 (5325277)
